MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-ENFIT G-TUBE CONNECTOR,MEDLINE

MEDLINE INDUSTRIES, LP MEDLINE; DBD-ENFIT G-TUBE CONNECTOR,MEDLINE
Catalog Number ENFIT1010GC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reported, "enfit g-tube connector with hard plastic insert piece within silicone connector dislodge and retained in gastrotomy or jejunostomy tubes for (2) patients.In both cases, these pieces needed to be removed with kelly clamps." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Customer reported, "enfit g-tube connector with hard plastic insert piece within silicone connector dislodge and retained in gastrotomy or jejunostomy tubes for (2) patients.In both cases, these pieces needed to be removed with kelly clamps.".

Brand Name
MEDLINE
Common Device Name
DBD-ENFIT G-TUBE CONNECTOR,MEDLINE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24945470
Report Number1417592-2026-00509
Device Sequence Number5406120
Product Code PIO
UDI-Device Identifier40888277314710
UDI-Public40888277314710
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K151628
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue NumberENFIT1010GC
Device Lot Number96922110001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-26-012
Patient Sequence Number1
Patient SexUnknown